Characterizations of m-connected graphs
Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 443-448
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_3_4_443_448,
author = {A. Idzik},
title = {Characterizations of m-connected graphs},
journal = {Applicationes Mathematicae},
pages = {443--448},
year = {1987},
volume = {19},
number = {3-4},
doi = {10.4064/am-19-3-4-443-448},
zbl = {0718.05035},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-3-4-443-448/}
}
A. Idzik. Characterizations of m-connected graphs. Applicationes Mathematicae, Tome 19 (1987) no. 3-4, pp. 443-448. doi: 10.4064/am-19-3-4-443-448
Cité par Sources :